A two-sided q-analogue of the Coxeter complex

Markus Linckelmann, S. Schroll

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

We define a complex of bimodules over the Iwahori-Hecke algebra associated to a finite Coxeter group, calculate its cohomology and show that it induces a derived equivalence over its module category extending the Morita equivalence given by a certain algebra automorphism. We show further that when tensored with the index representation this complex becomes isomorphic to the one-sided q-analogue of the Coxeter complex previously defined by V. Deodhar [On some geometric aspects of Bruhat orderings. II. The parabolic analogue of Kazhdan-Lusztig polynomials, J. Algebra 111 (2) (1987) 483-506] and A. Mathas [A q-analogue of the Coxeter complex, J. Algebra 164 (3) (1994) 831-848]. (c) 2005 Elsevier Inc. All rights reserved.

Original languageEnglish
Pages (from-to)128-134
Number of pages6
JournalJournal of Algebra
Volume289
Issue number1
DOIs
Publication statusPublished - 2005

Cite this

A two-sided q-analogue of the Coxeter complex. / Linckelmann, Markus; Schroll, S.

In: Journal of Algebra, Vol. 289, No. 1, 2005, p. 128-134.

Research output: Contribution to journalArticle

Linckelmann, Markus ; Schroll, S. / A two-sided q-analogue of the Coxeter complex. In: Journal of Algebra. 2005 ; Vol. 289, No. 1. pp. 128-134.
@article{48fc68400a274361b8c383660de8a2e0,
title = "A two-sided q-analogue of the Coxeter complex",
abstract = "We define a complex of bimodules over the Iwahori-Hecke algebra associated to a finite Coxeter group, calculate its cohomology and show that it induces a derived equivalence over its module category extending the Morita equivalence given by a certain algebra automorphism. We show further that when tensored with the index representation this complex becomes isomorphic to the one-sided q-analogue of the Coxeter complex previously defined by V. Deodhar [On some geometric aspects of Bruhat orderings. II. The parabolic analogue of Kazhdan-Lusztig polynomials, J. Algebra 111 (2) (1987) 483-506] and A. Mathas [A q-analogue of the Coxeter complex, J. Algebra 164 (3) (1994) 831-848]. (c) 2005 Elsevier Inc. All rights reserved.",
author = "Markus Linckelmann and S. Schroll",
year = "2005",
doi = "10.1016/j.jalgebra.2005.03.026",
language = "English",
volume = "289",
pages = "128--134",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - A two-sided q-analogue of the Coxeter complex

AU - Linckelmann, Markus

AU - Schroll, S.

PY - 2005

Y1 - 2005

N2 - We define a complex of bimodules over the Iwahori-Hecke algebra associated to a finite Coxeter group, calculate its cohomology and show that it induces a derived equivalence over its module category extending the Morita equivalence given by a certain algebra automorphism. We show further that when tensored with the index representation this complex becomes isomorphic to the one-sided q-analogue of the Coxeter complex previously defined by V. Deodhar [On some geometric aspects of Bruhat orderings. II. The parabolic analogue of Kazhdan-Lusztig polynomials, J. Algebra 111 (2) (1987) 483-506] and A. Mathas [A q-analogue of the Coxeter complex, J. Algebra 164 (3) (1994) 831-848]. (c) 2005 Elsevier Inc. All rights reserved.

AB - We define a complex of bimodules over the Iwahori-Hecke algebra associated to a finite Coxeter group, calculate its cohomology and show that it induces a derived equivalence over its module category extending the Morita equivalence given by a certain algebra automorphism. We show further that when tensored with the index representation this complex becomes isomorphic to the one-sided q-analogue of the Coxeter complex previously defined by V. Deodhar [On some geometric aspects of Bruhat orderings. II. The parabolic analogue of Kazhdan-Lusztig polynomials, J. Algebra 111 (2) (1987) 483-506] and A. Mathas [A q-analogue of the Coxeter complex, J. Algebra 164 (3) (1994) 831-848]. (c) 2005 Elsevier Inc. All rights reserved.

U2 - 10.1016/j.jalgebra.2005.03.026

DO - 10.1016/j.jalgebra.2005.03.026

M3 - Article

VL - 289

SP - 128

EP - 134

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 1

ER -